Florida, 2013Lightning Strikes in Florida, June 30, 2013
June 30, 2013 · NWS MFL · 2 events in 1 county or zone
A surface trough of low pressure moved across South Florida producing scattered to numerous afternoon showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface trough of low pressure moved across South Florida producing scattered to numerous afternoon showers and thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 30, 1:22 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 30, 1:22 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
222 PM EDT SUN JUN 30 2013
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
DEEP TROPICAL MOISTURE WILL CONTINUE TO MOVE ACROSS SOUTH FLORIDA
THROUGH MONDAY AS A BLOCKING SYNOPTIC PATTERN PERSISTS OVER NORTH
AMERICA. A MASSIVE RIDGE WILL REMAIN NEARLY STATIONARY ACROSS THE
DESERT SOUTHWEST. ON A SIDE NOTE, THIS FORECASTER IS GLAD TO BE IN
SOUTH FLORIDA RATHER THAN IN MY FORMER HOME PLACE OF PHOENIX WHERE
THEY HIT A TOASTY 119 DEGREES YESTERDAY UNDER THAT RIDGE. A
POWERFUL MID LEVEL TROUGH HAS CUT OFF OVER THE EASTERN U.S. AND
WILL REMAIN NEARLY STATIONARY ALONG AN AXIS FROM THE OHIO TO MID
MISSISSIPPI VALLEY THROUGH MONDAY AND ANOTHER LARGE AMPLIFIED
RIDGE WILL BE OVER THE ATLANTIC. THIS TYPE OF PATTERN IS RATHER
STAGNANT AND SLOW TO MOVE. AT THE SURFACE, A LARGE ATLANTIC RIDGE
STRETCHES ACROSS THE FLORIDA STRAITS AND WILL ALSO MOVE LITTLE
OVER THE NEXT 24 TO 36 HOURS. THEREFORE, A DEEP SOUTH TO SOUTHWEST
FLOW HAS BECOME WELL ESTABLISHED OVER SOUTH FLORIDA. THE MAIN
DYNAMICS HAVE REMAINED WELL NORTH OF THE REGION SO MOST CONVECTIVE
ACTIVITY HAS DEVELOPED WITH THE DIURNAL HEATING CYCLE WITH THE
GREATEST CHANCES FOR RAINFALL BEING IN THE AFTERNOON AND EVENINGS.
THE PWAT THIS MORNING WAS JUST UNDER TWO INCHES AND FORECAST
SOUNDINGS SHOW IT FLUCTUATING AROUND THE TWO INCH MARK OR SLIGHTLY
HIGHER AS THIS FLOW CONTINUES SO THE CHANCES FOR SOME LOCALLY
HEAVY RAIN IS POSSIBLE WITH LOCALIZED LOCATIONS POSSIBLY
APPROACHING TWO TO THREE INCHES BY LATE MONDAY.
BY TUESDAY, THE PATTERN WILL BEGIN TO SLOWLY RETROGRADE TO THE
WEST AND THE ATLANTIC RIDGE WILL BUILD BACK ACROSS THE PENINSULA.
THE ATMOSPHERE WILL NOT GO UNDER SIGNIFICANT DRYING AS THIS WILL
BE A SLOW PROCESS BUT THE STEERING FLOW WILL BECOME MORE SOUTH-
SOUTHEAST SO SHIFTING THE HIGHEST POPS FROM THE EAST COAST MORE
INLAND AND TOWARDS THE LAKE OKEECHOBEE REGION.
.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
THE ATLANTIC RIDGE WILL CONTINUE TO BUILD WESTWARD THROUGH THIS
PERIOD WITH A TREND TOWARDS A STRONGER DEEP EASTERLY FLOW AND
SLIGHTLY DRIER ALOFT. THIS WILL SHIFT THE HIGHEST CHANCES FOR
AFTERNOON STORMS ALONG THE COASTAL COLLIER COAST. BOTH THE GFS AND
ECMWF ARE SHOWING A TUTT LIKE FEATURE OVER THE ATLANTIC MOVING
TOWARDS SOUTH FLORIDA LATE IN THE FORECAST MOVING BENEATH THE
ATLANTIC RIDGE. THE LOW ITSELF WILL REMAIN WELL TO THE EAST IN
THIS TIME PERIOD BUT AS IS MOST OFTEN THE CASE WITH THESE TROUGHS,
STRONG SUBSIDENCE OCCURS ON THEIR WEST SIDE. MODEL FORECAST
SOUNDINGS HINT AT THIS WITH PWAT DROPPING TO WELL BELOW TWO INCHES
BY THE FOURTH OF JULY WEEKEND.
&&
.AVIATION...
AN UPPER LEVEL TROUGH THAT HAS DUG INTO NORTH FLORIDA, HAS CAUSED
AN INCREASE IN WINDS AND INSTABILITY. THIS HAS ALLOWED SHOWER AND
THUNDERSTORM DEVELOPMENT TO INCREASE TODAY. SOME OF THE STORMS ARE
STRONG, PRODUCING STRONG LOW LEVEL WIND GUSTS. THERE IS A CHANCE
THESE SHOWERS, WHICH MAY BE HEAVY AT TIMES, AND THUNDERSTORMS MAY
AFFECT THE TAF SITES THIS AFTERNOON, WELL INTO THE OVERNIGHT
HOURS. TOMORROW WILL SEE SIMILAR CONDITIONS AS TODAY.
&&
.MARINE...
A SOUTH WIND OF 15 TO 20 KNOTS WILL CONTINUE THROUGH MONDAY BEFORE
THEY BEGIN TO BACK AROUND AGAIN TO THE EAST AND SOUTHEAST BY THE
MIDDLE OF THE WEEK. SEAS WILL REMAIN BELOW ADVISORY CRITERIA BUT
THERE WILL BE A SCEC STATEMENT DUE TO THE WIND.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 77 89 77 87 / 40 60 30 50
FORT LAUDERDALE 77 88 79 87 / 50 60 30 50
MIAMI 77 89 78 88 / 50 60 30 50
NAPLES 75 88 74 88 / 50 60 30 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...13/SI
Hazardous weather outlook, Jun 30, 2:22 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT SUN JUN 30 2013
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
011030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
322 PM EDT SUN JUN 30 2013
...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES THIS AFTERNOON.
THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE
THROUGH THE AFTERNOON AND EARLY EVENING.
WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS TO 50 MPH.
FLOODING: TORRENTIAL DOWNPOURS COULD PRODUCE HIGH RAINFALL TOTALS
AND MAY LEAD TO LOCALIZED URBAN FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON HOURS MONDAY THROUGH
WEDNESDAY...PARTICULARLY OVER THE INTERIOR. LOCALLY HEAVY RAINFALL
COULD LEAD TO LOCALIZED FLOODING. A CHANCE OF THUNDERSTORMS WILL
PERSIST THROUGH THE REMAINDER OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 30, 11:38 AM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1238 PM EDT SUN JUN 30 2013
FLZ067-068-072-168-301715-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO
BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
1238 PM EDT SUN JUN 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR GUSTY WINDS OF
45 TO 55 MPH...
* UNTIL 115 PM EDT
* AT 1233 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WHISPER WALK...AND MOVING NORTHEAST AT 20
MPH.
* THE STORM WILL AFFECT...
BOCA RATON EQUESTRIAN CENTER...
VILLAGES OF ORIOLE...
DELRAY BEACH...
VILLAGE OF GOLF...
ABERDEEN...
MANALAPAN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2655 8004 2646 8005 2631 8014 2639 8032
2682 8015 2677 8003 2663 8003 2662 8004
2661 8003 2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 1637Z 204DEG 19KT 2643 8019
SISpecial weather statement, Jun 30, 11:50 AM EST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1250 PM EDT SUN JUN 30 2013
FLZ067-068-168-301730-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
1250 PM EDT SUN JUN 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH...
* UNTIL 130 PM EDT
* AT 1246 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF WELLINGTON...AND MOVING
NORTHEAST AT 25 MPH.
* THE STORM WILL AFFECT...
FLORIDA GARDENS...
WELLINGTON...
GOLDEN LAKES...
HAVERHILL...
THE ACREAGE...
MANGONIA PARK...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2676 8003 2652 8020 2656 8033 2666 8031
2696 8021 2696 8015 2698 8014 2698 8008
2696 8007 2687 8004 2680 8003
TIME...MOT...LOC 1650Z 203DEG 23KT 2663 8021
SISpecial weather statement, Jun 30, 12:08 PM EST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
108 PM EDT SUN JUN 30 2013
FLZ067-068-301800-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
108 PM EDT SUN JUN 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 200 PM EDT
* AT 104 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT
AREA...AND MOVING NORTH AT 25 MPH.
* THE STORM WILL AFFECT...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2643 8034 2633 8040 2633 8054 2635 8061
2650 8057 2685 8045 2675 8018
TIME...MOT...LOC 1708Z 202DEG 23KT 2642 8048
SISpecial weather statement, Jun 30, 12:53 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
153 PM EDT SUN JUN 30 2013
FLZ067-068-168-301845-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
153 PM EDT SUN JUN 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 245 PM EDT
* AT 152 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF LION COUNTRY SAFARI TO 3 MILES WEST OF WELLINGTON...AND
MOVING NORTH AT 25 MPH.
* THE LINE OF STORMS WILL AFFECT...
LION COUNTRY SAFARI...
THE ACREAGE...
NORTH COUNTY AIRPORT...
CALOOSA...
JUPITER FARMS...
PHILO FARMS...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2654 8029 2662 8053 2696 8047 2696 8015
2697 8014
TIME...MOT...LOC 1753Z 192DEG 24KT 2671 8043 2666 8030
SISpecial weather statement, Jun 30, 1:34 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT SUN JUN 30 2013
FLZ067-068-071-072-301915-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
234 PM EDT SUN JUN 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...
* UNTIL 315 PM EDT
* AT 232 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
EAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA TO PARKLAND...AND
MOVING NORTH AT 25 MPH.
* THE LINE OF STORMS WILL AFFECT...
MISSION BAY...
WHISPER WALK...
BOCA RATON EQUESTRIAN CENTER...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
ABERDEEN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2677 8049 2668 8007 2625 8024 2633 8058
TIME...MOT...LOC 1834Z 196DEG 20KT 2640 8051 2634 8026
SI
Special weather statement, Jun 30, 2:17 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT SUN JUN 30 2013
FLZ067-068-168-301945-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
317 PM EDT SUN JUN 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF
40 TO 50 MPH...
* UNTIL 345 PM EDT
* AT 313 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GOLDEN LAKES...AND MOVING NORTH NORTHEAST
AT 15 MPH.
* THE STORM WILL AFFECT...
GOLDEN LAKES...
HAVERHILL...
MANGONIA PARK...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2676 8003 2661 8015 2665 8026 2696 8020
2696 8018 2691 8005 2680 8003 2678 8003
TIME...MOT...LOC 1917Z 202DEG 12KT 2670 8018
AKLightning, Palm Beach
- When
- June 30, 2:30 PM EST
- Where
- Palm Beach County, 4.26 mi NNE of Loxahatchee
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 26.740, -80.334
Lightning caused a roof fire to a home in Loxahatchee. Six people were in the house at the time, and Red Cross assistance was requested. Time based on archived lightning data courtesy of Earth Networks.
Lightning, Palm Beach
- When
- June 30, 2:40 PM EST
- Where
- Palm Beach County, 3.23 mi SSW of Florida Gardens
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 26.581, -80.159
A lightning strike caused a roof fire at a home in the 6000 block of Hudson Bay Lane in Lake Worth. Rescue crews arrived at the house and discovered a one-by-two foot hole in the roof of the home and quickly extinguished the fire. There were three people, four cats and one dog inside the home but there were no injuries.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Sneakerwave in California, June 30, 20132 deaths · 2 injured · 1 event
- Flash Flooding and Damaging Winds in North Carolina, June 30, 2013$4.2 million · 50 kt wind · 11 events
- Flash Flood in North Carolina, June 30, 2013$500,000 · 1 event
- Flash Flooding in Pennsylvania, June 30, 2013$90,000 · 5 events
- Flash Flooding in New Hampshire, June 30, 2013$90,000 · 3 events
- Damaging Winds in Texas, June 30, 2013$50,000 · 56 kt wind · 2 events
- Flood in Georgia, June 30, 2013$48,000 · 1 event
- Flash Flooding and Hail in New York, June 30, 2013$24,000 · 1.25 in hail · 9 events
- Flash Flooding and Damaging Winds in South Carolina, June 30, 20131 injured · $8,000 · 60 kt wind · 13 events
- Flash Flooding and Flood in Pennsylvania, June 30, 2013$750 · 1.75 in hail · 11 events
- Damaging Wind in Massachusetts, June 30, 2013$15,000 · 1 event
- Flash Flooding and Hail in New York, June 30, 20131.25 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 462648, 461681.